# SDR ASAA2018102626586

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,279 hours, 13,605 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H5P2
- Condition: Inoperative
- Location: E&E Bay
- Part time: 33,578 hours, 9,952 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO NR 1 INOPERATIVE, RADIO DOES NOT TRANSMIT OR RECEIVE. ANTENNA DOES NOT INDICATE TUNING WHEN MICROPHONE IS KEYED. NO SIDETONE IS HEARD WHEN ATTEMPTING TO TRANSMIT. TWO BEEPS ARE HEARD EVER 12 SECONDS WHEN MONITORING RADIO. USE OF DIFFERENT TUNING HAD, MICROPHONE, OR HEADSET MAKES NO DIFFERENCE. GROUNDED - YES. NONE OF THE INDICATION LIGHTS OPERATIONAL ON FRONT PANEL OF HF TRANSCEIVER DURING BITE REMOVED AND REPLACED HF NR 1 TRANSCEIVER REFERENCE AMM 23-11-21-000-801 AND 23-11-21-400-801. INSTALLATION AND BITE TEST PASS.
